# SDR SWIA2019080846160

- Difficulty date: June 25, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 39,717 hours, 34,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP IS CORRODED BETWEEN F.S. 589.00 AND F.S. 621.00 AROUND FASTENER HOLES ON LBL 9. (C-CHECK) RO: 08/06/2019 REMOVED DAMAGED FLOOR BEAM CAP AT FS589 TO FS621 ON LBL9 AND INSTALLED NEW SERVICEABLE FLOOR BEAM CAP IAW REO.
